# SDR AALA202311240039

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 42,265 hours, 17,756 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB NOTICE FUEL QUANTITY INDICATION MISMATCHED COMPARED TO FLAT PLAN.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
